# SDR DALA2020102303450

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N304DN
- Make and model: Airbus A321-211
- Aircraft serial: 7112
- Aircraft time: 12,057 hours, 6,281 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Inoperative
- Location: Light Seat 29c
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED/INOPERABLE LOCATIONS:29C.  CORRECTIVE ACTION: REMOVED AND REPLACED EMERGENCY LIGHT HOUSING 29C, PER A321 AMM 33-51 OPS NORMAL.
